# SDR USAA960155

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 727
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK TIE CLIP BS 727B STRINGER 8L.  REPLACED TIE CLIP.  REPAIRED PER EO 5393G227.  MODIFIED PART NR INSTALLED 69-35352-14.  (M)
